# SDR CALA2018100102015

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348004220402
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR FWD LOWER CORNER AT GIRT BAR FITTING UPPER SIDE HAS CORROSION (A3NB-53-3-6299) PER LCQ REF. NR 9296570 (22570) GENERATED BY V923923. REMOVED AND REPLACED L2 DOOR FWD LOWER CORNER FITTING IAW S RM 51-72-11-911-002 AND A320 SRM 51-42-11.
